# SDR UPS203854

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162251
- Condition: Delaminated
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN PHL - MAINTENANCE FOUND NR 3 LEADING EDGE FLAP METAL SKIN ON BACK SIDE DELAMINATED.  REPAIRED IAW M/M 27-81-01.
